# SDR 2007UALA01924

- Difficulty date: June 10, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 51,765 hours, 17,437 cycles
- Engine: Pwa PW2037
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR UPPER AFT CORNER HAS A CRACK.   [08-07-07]   MAJOR REPAIR ACCOMPLISHED.  INSTALLED DOUBLER PER UA ENGINEERING SPECIFICATIONS.
